On a linear diophantine problem of Frobenius

P Erdös; R. Graham

Acta Arithmetica (1972)

  • Volume: 21, Issue: 1, page 399-408
  • ISSN: 0065-1036

How to cite


Erdös, P, and Graham, R.. "On a linear diophantine problem of Frobenius." Acta Arithmetica 21.1 (1972): 399-408. <http://eudml.org/doc/205124>.

author = {Erdös, P, Graham, R.},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {399-408},
title = {On a linear diophantine problem of Frobenius},
url = {http://eudml.org/doc/205124},
volume = {21},
year = {1972},

AU - Erdös, P
AU - Graham, R.
TI - On a linear diophantine problem of Frobenius
JO - Acta Arithmetica
PY - 1972
VL - 21
IS - 1
SP - 399
EP - 408
LA - eng
UR - http://eudml.org/doc/205124
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.